# SDR DALA2020013020704

- Difficulty date: January 29, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 55,539 hours, 28,952 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO PUSHBACK ALL SLIDE INDICATIONS NORMAL, IN CRUISE RT AFT SLIDE SHOWED DISARMED. CLEANED DEBRIS FROM GIRT BAR FITTINGS,COILD NOT DUPLICATE ALL DOORS ARMED ,INDICATIONS GOOD-NO 10 DAY HISTORY -OK FOR SVC.
